# SDR CALA9801447

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Sliding Blocks
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE HUNG UP DURING RELEASE CHECK, HANDLE PULL WAS GOOD.  BOTH UPPER SLIDING BLOCKS WERE REPLACED.  A TAILCONE DROP/FUNCTIONAL CHECK WAS PERFORMED IAW MM 53-53-01 AND OPERATION CHECKED GOOD.
